Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 42, NWS Lincoln, IL

April 10, 2017Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2017, 7:40 AM CDT for Vermilion County, Illinois. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2017, 7:40 AM CDT (12:40 UTC)
Expired
Apr 10, 2017, 8:12 AM CDT
In force
32 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Vermilion County, IL

The radar

The Indianapolis radar (KIND), 135 km from the middle of the area, began a volume at 12:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:40 AM CDTHAIL 1.751 S Collison, ILTIME ESTIMATED BY RADAR.
Apr 10, 7:45 AM CDTHAIL 0.885 Nw Danville, ILTIME ESTIMATED BY RADAR.
Apr 10, 7:50 AM CDTHAIL 14 Wsw Bismarck, ILLATE REPORT
Apr 10, 7:50 AM CDTHAIL 14 Wsw Bismarck, ILTIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

677 
WUUS53 KILX 101240
SVRILX
ILC183-101330-
/O.NEW.KILX.SV.W.0042.170410T1240Z-170410T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
740 AM CDT MON APR 10 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northern Vermilion County in east central Illinois...

* Until 830 AM CDT

* At 740 AM CDT, a severe thunderstorm was located near Potomac, or 9
  miles northwest of Danville, moving northeast at 60 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Danville, Oakwood, Rossville, Potomac, Bismarck, Henning, Middle
  Fork Wildlife Area, Armstrong, Collison, Alvin, Vermilion County
  Airport and Kickapoo State Park.

This includes Interstate 74 between mile markers 205 and 210.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4009 8779 4031 8792 4048 8753 4019 8753
TIME...MOT...LOC 1240Z 240DEG 52KT 4022 8777 

HAIL...1.00IN
WIND...<50MPH
 
$$

Smith
2 follow-up statements
058 
WWUS53 KILX 101255
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
755 AM CDT MON APR 10 2017

ILC183-101330-
/O.CON.KILX.SV.W.0042.000000T0000Z-170410T1330Z/
Vermilion-
755 AM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR NORTHEASTERN VERMILION COUNTY...

At 754 AM CDT, a severe thunderstorm was located 7 miles east of 
Rossville, or 11 miles south of Talbot, moving northeast at 55 to
60 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Bismarck and Alvin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4023 8764 4042 8766 4048 8753 4026 8753
TIME...MOT...LOC 1254Z 238DEG 53KT 4034 8753 

HAIL...1.00IN
WIND...<50MPH
 
$$

Smith
909 
WWUS53 KILX 101312
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
812 AM CDT MON APR 10 2017

ILC183-101322-
/O.CAN.KILX.SV.W.0042.000000T0000Z-170410T1330Z/
Vermilion-
812 AM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERMILION COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 4023 8764 4042 8766 4048 8753 4026 8753
TIME...MOT...LOC 1308Z 240DEG 52KT 4047 8723 

$$

Smith

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:44 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 10, 5:44 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
544 AM CDT Mon Apr 10 2017

.SHORT TERM...(Today and tonight)
ISSUED AT 332 AM CDT Mon Apr 10 2017

Most of central and southeast IL has been dry so far early this
morning with recent band of convection appearing nw of the IL river.
Breezy ssw winds and mostly cloudy skies keeping mild temps in the
mid to upper 60s, with Effingham still at 70F. Main area of
convection over northern MO and southern IA associated with a small
MCS ahead of a compact short wave trof over SD/NE. Hi-resolution
models gradually weaken this strong to locally severe convection
with some hail as it tracks eastward into central IL thru the
morning, mainly affecting western/nw half of CWA. 1000 mb surface
low pressure near La Crosse, WI will weaken as it track into
northern lower MI by 18Z/1 pm today. Another surface low pressure
about 1007 mb ejects ne from southeast KS into nw IL this afternoon
and pulling cold front se toward the IL river by early evening. Air
mass to destabilize ahead of cold front over central IL during
this afternoon as MLCapes rise to 1000-1500 J/kg. SPC has marginal
risk across much of CWA this afternoon into mid evening, while
slight risk is in northeast IL ne of Marshall county. Another mild
day in the 70s ahead of the cold front today with breezy sw winds
gusting to 25-35 mph. Good chances of showers and t thunderstorms
this evening especially east of the IL river, then diminishing
overnight, with just isolated convection southeast of I-70 by late
tonight as cold front moves se of IL and approaching the ohio
river by dawn Tue. Lows tonight range from lower 40s nw of the IL
river, to 50-55F southeast of I-70.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 332 AM CDT Mon Apr 10 2017

Pacific high pressure over the central and northern Rockies to drift
east into the eastern Plains on Tue, across IL Tue night and over
lower MI and ohio river valley on Wed. This to bring a dry
conditions to CWA from Tue thru Wed evening. More sunshine expected
Tue through nw winds to cool temps closer to normal with highs
around 60F northern CWA and mid to upper 60s in southeast IL. Lows
Tue night around 40F northern CWA and near 45F by Lawrenceville. A
fair amount of sunshine expected Wed with winds becoming se and to
warm temps up a bit. Highs Wed into the mid 60s from I-74 ne and
upper 60s to near 70F sw of I-74. Not as cool Wed night as clouds
increase and se flow, with lows in the upper 40s/lower 50s.

Models bring a weakening frontal boundary and weak surface low
pressure of 1015 mb into central IA by dawn Thu. This to spread
chances of showers and isolated thunderstorms into western CWA
overnight Wed night and over area on Thu as weakening front moves
into area. Highs Thu in the upper 60s and lower 70s. Most areas
should be dry Thu night and only carries slight pops in northern
CWA.

Upper level ridge building into IL by dawn Friday and this to help
lift front back north as warm front and return chances of showers
and thunderstorms from sw to ne, with highs in the low to mid 70s on
Friday.Saturday appears to be the warmest day with highs 75-80F and
continued chances of showers and thunderstorms. The frontal boundary
appears to push back south into area on Easter Sunday with lingering
chances of convection. Temperatures starting to cool a bit
especially northern CWA where highs around 70F while mid 70s in
southeast IL but still staying above normal for mid April.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 540 AM CDT Mon Apr 10 2017

An area of showers and thunderstorms associated with a small MCS
was moving quickly east to along the IL river by PIA at dawn,
will track east to along I-55 around 12Z and to DEC and CMI
between 13-14Z but will likely break up as it gets into eastern
IL. Carried MVFR conditions with TS from I-55 west to PIA thru mid
morning. Then expecting redevelopment of scattered convection
this afternoon after 19Z along and east of the IL river and have
VCTS back in the TAFs during the afternoon, and into mid evening
in eastern IL. Cold front currently over central parts of WI/IA to
move se to near the IL river/PIA by 00Z/7 pm and to CMI by late
this evening. Clouds should decrease behind the cold front
overnight. Continued LLWS at CMI for 1-2 more hours with 2k ft SW
winds of 45 kts. Otherwise breezy SSW winds 15-22 kts with gusts
of 25-30 kts today. Winds veer WSW behind cold front this evening
and weaken to 8-13 kts then turn WNW during overnight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...07
LONG TERM...07
AVIATION...07
Hazardous weather outlook, Apr 10, 4:44 AM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
444 AM CDT Mon Apr 10 2017

ILZ027>031-036-037-040-041-047>050-111100-
Cass-Fulton-Knox-Marshall-Mason-Menard-Morgan-Peoria-Schuyler-
Scott-Stark-Tazewell-Woodford-
444 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Minor to Moderate flooding will continue along the Illinois River
through this week.

Scattered thunderstorms will occur across the area today as a cold
front slowly tracks across the region. A few of the storms will be
capable of producing strong wind gusts along with hail around nickel
size. It appears there may be two periods of thunderstorms today,
one this morning and the other threat will be this afternoon as
the cold front pushes across the area.

The threat for thunderstorms will shift to our east after 500 pm
this afternoon.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be late Wednesday night
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning and possibly
again during the mid afternoon hours if additional thunderstorms
redevelop along the cold front.

ILZ038-042>046-051>057-061-111100-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
McLean-Moultrie-Piatt-Sangamon-Shelby-Vermilion-
444 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

A cold front is expected to push across the area late this
afternoon into this evening bringing the threat for scattered
thunderstorms to east central Illinois. A few of the storms will
be capable of producing strong wind gusts and hail.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into early this
evening. Current indications suggest if activation is needed the
primary time frame would be from 300 pm until 800 pm this evening.

ILZ062-063-066>068-071>073-111100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
444 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Minor flooding is expected to continue along the Little Wabash
river through tonight and along the Wabash river into next week.

A cold front is expected to push across the area this evening
bringing the threat for scattered thunderstorms to east central
Illinois. A few of the storms will be capable of producing strong
wind gusts and hail later this afternoon into the evening hours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into early this
evening. Current indications suggest if activation is needed the
primary time frame would be from 400 pm until 10 pm this evening.

Smith

In the hours before

Local storm report, Apr 10, 5:05 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
505 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 AM     TSTM WND GST     FARMINGTON              40.72N 90.01W
04/10/2017  M50 MPH          KNOX               IL   EMERGENCY MNGR

&&

SBAKER
Special weather statement, Apr 10, 5:08 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Lincoln IL
508 AM CDT MON APR 10 2017

ILZ027>031-101100-
Marshall-Peoria-Knox-Woodford-Stark-
508 AM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHWESTERN
WOODFORD...SOUTHEASTERN STARK...EAST CENTRAL KNOX AND NORTHERN PEORIA
COUNTIES UNTIL 600 AM CDT...

At 507 AM CDT, Doppler radar was tracking a strong thunderstorm over
Brimfield, or 17 miles west of Peoria, moving east northeast at 55
mph. Additional strong thunderstorms were detected 2 miles southeast
of Wyoming, moving northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lacon, Chillicothe, Henry, Princeville, Rome, Dunlap, Washburn,
Brimfield, Sparland, Varna, Laura, Hopewell, Duncan, La Rose,
Marshall County Airport, Lake Wildwood, Pattonsburg, Monica, Lawn
Ridge and Marshall-Putnam County Fairgrounds.

This includes Interstate 74 between mile markers 66 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4113 8933 4110 8935 4110 8930 4093 8906
      4079 8999 4089 9005 4115 8936
TIME...MOT...LOC 1007Z 253DEG 48KT 4084 8991

Smith
Special weather statement, Apr 10, 5:30 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
530 AM CDT MON APR 10 2017

ILZ047>051-101115-
Sangamon-Scott-Morgan-Menard-Cass-
530 AM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MENARD...NORTHERN
SCOTT...NORTHWESTERN SANGAMON...SOUTHERN CASS AND NORTHERN MORGAN
COUNTIES UNTIL 615 AM CDT...

At 529 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bluffs, or 9 miles northwest of Winchester, moving east at 55 to 60
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jacksonville, Virginia, Petersburg, Ashland, Meredosia, Pleasant
Plains, Bluffs, Chapin, Tallula, Arenzville, Naples, Exeter,
Literberry, South Jacksonville, Philadelphia, Concord, Lynnville,
Newmansville, Valley City and Sinclair.

This includes Interstate 72 between mile markers 43 and 58.

LAT...LON 3974 9062 3981 9059 3983 9057 3987 9059
      3989 9058 4010 8988 3987 8976 3960 9060
      3964 9061 3971 9065
TIME...MOT...LOC 1029Z 249DEG 53KT 3974 9055

Smith
Special weather statement, Apr 10, 5:50 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Lincoln IL
550 AM CDT MON APR 10 2017

ILZ049>051-101130-
Sangamon-Scott-Morgan-
550 AM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT...SOUTHWESTERN
SANGAMON AND SOUTHEASTERN MORGAN COUNTIES UNTIL 630 AM CDT...

At 550 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alsey, or near Winchester, moving east at 50 to 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Springfield, Jacksonville, Winchester, Chatham, Alexander, Auburn,
New Berlin, Waverly, Loami, Franklin, Murrayville, Woodson,
Manchester, Alsey, South Jacksonville, Curran, Berlin, Glasgow,
Nortonville and Farmingdale.

This includes the following highways...
 Interstate 55 near mile marker 83.
 Interstate 72 between mile markers 59 and 94.

LAT...LON 3987 8976 3960 8964 3952 9011 3952 9058
      3956 9057 3960 9060
TIME...MOT...LOC 1050Z 248DEG 48KT 3956 9050

Smith
Local storm report, Apr 10, 7:37 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     HAIL             TOLONO                  39.99N 88.26W
04/10/2017  E0.88 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

&&

SBAKER
Special weather statement, Apr 10, 7:37 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Lincoln IL
737 AM CDT MON APR 10 2017

ILZ045-046-101315-
Vermilion-Champaign-
737 AM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VERMILION AND CENTRAL
CHAMPAIGN COUNTIES UNTIL 815 AM CDT...

At 737 AM CDT, Doppler radar was tracking a strong thunderstorm near
Urbana, or near Champaign, moving northeast at 55 TO 60 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Champaign, Danville, Rantoul, Urbana, Savoy, Hoopeston, St. Joseph,
Fisher, Oakwood, Philo, Rossville, Sidney, Thomasboro, Gifford,
Ogden, Potomac, Rankin, Fithian, Muncie and Bismarck.

This includes the following highways...
 Interstate 57 between mile markers 237 and 257.
 Interstate 74 between mile markers 177 and 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3996 8817 4029 8841 4040 8814 4040 8794
      4049 8793 4049 8753 4021 8753
TIME...MOT...LOC 1237Z 240DEG 53KT 4009 8815

Smith

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:17 AM CDTSpecial Weather StatementILXKnox43 min
Apr 10, 4:47 AM CDTSpecial Weather StatementILXFulton43 min
Apr 10, 4:56 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria49 min
Apr 10, 5:08 AM CDTSpecial Weather StatementILXMarshall52 min
Apr 10, 5:30 AM CDTSpecial Weather StatementILXCass45 min
Apr 10, 5:50 AM CDTSpecial Weather StatementILXMorgan, Scott40 min
Apr 10, 7:37 AM CDTSpecial Weather StatementILXChampaign, Vermilion38 min
Apr 10, 11:31 AM CDTSpecial Weather StatementILXEdgar44 min
Apr 10, 11:57 AM CDTSevere Thunderstorm WarningILXEdgar, Vermilion18 min
Apr 10, 1:51 PM CDTSpecial Weather StatementILXShelby24 min
Apr 10, 2:16 PM CDTSpecial Weather StatementILXFulton29 min
Apr 10, 2:18 PM CDTSpecial Weather StatementILXClay, Effingham27 min
Apr 10, 2:25 PM CDTSevere Thunderstorm WarningILXFulton, Knox50 min
Apr 10, 2:28 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper32 min
Apr 10, 2:38 PM CDTSpecial Weather StatementILXMorgan37 min
Apr 10, 2:48 PM CDTSevere Thunderstorm WarningILXClark27 min
Apr 10, 3:02 PM CDTSevere Thunderstorm WarningILXFulton, Peoria43 min
Apr 10, 3:09 PM CDTSevere Thunderstorm WarningILXMorgan, Scott51 min
Apr 10, 3:19 PM CDTSpecial Weather StatementILXMenard41 min
Apr 10, 3:37 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford11 min
Apr 10, 3:45 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford45 min
Apr 10, 3:55 PM CDTSpecial Weather StatementILXSangamon35 min
Apr 10, 4:09 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon16 min
Apr 10, 4:52 PM CDTSpecial Weather StatementILXSangamon38 min
Apr 10, 5:25 PM CDTSpecial Weather StatementILXMacon35 min
Apr 10, 6:37 PM CDTSpecial Weather StatementILXChristian23 min
Apr 10, 6:54 PM CDTSpecial Weather StatementILXChristian, Shelby21 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.